# SDR SWAA2021030849074

- Difficulty date: February 16, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STABILIZER RIB 4 STIFFNER 1 CRACKED / PERFORMED HFEC INSP ON R/H STAB #4 RIB STIFFENER #3 CRACK NOTED IAW NDT P6 51-00-00 POR 23. REMOVED DAMAGED ON STIFFENERS #3 SRM 55-10-09-2R REP 4. REMOVED CRACK (CUTOUT) FROM #4 RIB STIFFENERS #3 IAW SRM 55-10-09-2R REP 4. PERFORMED HFEC INSP ON CUTOUT #3 STIFFENER #4 RIB. NO CRACK NOTED; NDT P6 51-00-00 PROC 23. PERFORMED INSP ON EXISTING FASTENERS HOLE WITHIN THE REPAIR AREA #3 STIFFENER. NO CRACK NOTED IAW NDT P6 51-00-00 PROC 16 LOCATED AND DRILLED NEW PARTS IAW SRM 55-10-09-2R REP 4; TREATED AND PRIMED AREA IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-803. INSTALLED NEW REPAIR ON STIFFENER #3 RIB #4 R/H HORIZ STAB IAW SRM 51-40-02-0G-0. SEALED AREA IAW SOPM 20-50-19.
